# SDR HNAA2019022500051

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 50,344 hours, 72,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HVY CHK MAINTENANCE FOUND BROKEN WIRE INSIDE WARDROBE BEHIND WALL O/B OF FLIGHT ATTENDANT SEAT FOR EMERGENCY LIGHTS EXIT SIGN.   REPAIRED EMERGENCY EXIT LIGHT WIRE IN WARDROBE IAW AMM 20-45-07. OPS CHECKED GOOD.
